MAUDE Adverse Event Report: EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR

EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2N1333
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred during the unspecified date of (b)(6) 2021.(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that four (4) non-dehp standard bore catheter extension sets were block/clogged.It was further reported that it was impossible to empty the set unless by injecting liquid with an unspecified syringe by applying strong pressure on the plunger.This was identified during/after use (not further specified).There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
H10: four (4) devices were received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional testing was performed as follows, remove protector, ensure slide clamp is open, prime set, purge air, attach male luer until secure, open and close slide clamp as required.Additionally, clear passage and pressure tests were performed on the samples.As a result, the clear passage test failed in three (3) units and the pressure test could not be performed in the three units due to the clear passage test failure.The reported condition was not verified on one of the samples however, the reported condition of no flow was verified on the other three (3) samples.The cause of the condition was determined to be a machine related issue during the manufacturing process.A nonconformance has been opened to address this issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXTENSION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
MDR Report Key12456949
Report Number1416980-2021-05610
Device Sequence Number1194561
Product Code FPA
UDI-Device Identifier00085412475394
UDI-Public(01)00085412475394
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
K132734
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2N1333
Device Lot NumberUR21D21029
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/08/2021
Initial Date Received by Manufacturer 08/17/2021
Supplement Date Received by Manufacturer10/07/2021
Initial Report FDA Received Date09/10/2021
Supplement Report FDA Received Date10/13/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED SYRINGE